Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

On the linear complexity of feedback registers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
3 Author(s)
Chan, A.H. ; Coll. of Comput. Sci., Northeastern Univ., Boston, MA, USA ; Goresky, M. ; Klapper, A.

Sequences generated by arbitrary feedback registers (not necessarily feedback shift registers) with arbitrary feedforward functions are studied. The definition of linear complexity of a sequence is generalized to the notions of strong and weak linear complexity of feedback registers. A technique for finding upper bounds for the strong linear complexities of such registers is developed. This technique is applied to several classes of registers. It is shown that a feedback shift register in which the feedback function is of the form x 1+h(x2, . . . , xn ) can generate long periodic sequences with high linear complexities only if its linear and quadratic terms have certain specific forms

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 3 )